# SDR 2007UALA00835

- Difficulty date: March 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 31,588 hours, 11,957 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L PRESSURE IS LOW.  [SUP 06-01-07]  REPLACED SLIDE PACK.
